# SDR YENA20150716275

- Difficulty date: July 16, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 26,194 hours, 16,302 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINATENANCE, FOUND SHEAR TIE CORRODED AT FRAME 86 AND STRINGERS 27- 28R. REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-41-01, 51-41-02, AND SRM 51-23-06.
